Can birth control pills cause dizziness and nausea? I'm taking gynera

Yes. Call your doctor to advise, depending on how long you have been taking birth control pills and what other symptoms you may have.

Related Questions

How can I ease nausea and dizziness from birth control pills?

Use lower dose . Nausea can arise from exposure to estrogen. Using a low dose estrogen pill can be helpfull. Additionally taking the pill with food, or before bedtime may be helpful. Read more...

Off birth control pills for 5 months after 8 years. Feeling a bit woozy (not dizzy) and have mild tickling sensations. Withdrawal or something else?

5 months . birth control is out of your system about seven days after use. If you stop taking them five months ago then they are no longer in your system and are not contributing to the current symptoms that you are experiencing. Read more...

Can birth control pills cause nausea throughout the entire month?

Sometimes. Some women get nausea with birth control - often this gets better if they stay on the medication and it slowly resolves, but some women have continued issues with this. Often taking either in the morning or at bedtime may minimize this. You will have to see how it affects you - i also have patients who never have any issues with this. Read more...

Is it normal for birth control pills to cause nausea sore breasts weird metal taste in mouth? I am on my second month so is my body still adapting?

Yes. It usually takes at least 3 months for a body to adapt to a contraceptive pill. If you are still experiencing these symptoms after three months, return to your gynecologist for follow-up. Read more...
Possible. Birth control pills are hormones and the side effects you described can be caused by them. They are usually more pronounced in the first month, but can persist beyond that with some women. Read more...